Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 34, NWS Little Rock, AR

February 1, 20125 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Feb 1, 2012, 3:25 PM CST for 5 counties in Arkansas. It was in force for 50 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 1, 2012, 3:25 PM CST (21:25 UTC)
Expired
Feb 1, 2012, 4:15 PM CST
In force
50 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Arkansas County, AR, Jefferson County, AR, Lonoke County, AR, Monroe County, AR, Prairie County, AR

The radar

The Little Rock radar (KLZK), 70 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 1, 3:30 PM CSTTSTM WND DMGHumnoke, ARSEVERAL TREES ARE DOWN IN THE HUMNOKE AREA.
Feb 1, 3:38 PM CSTTSTM WND DMG3 S Slovak, ARMINOR DAMAGE WAS REPORTED TO THREE HANGERS AT THE STUTTGART MUNICIPAL AIRPORT. POWER LINES ARE ALSO DOWN ALONG HWY 79 BETWEEN STUTTGART AND ROE.
Feb 1, 3:38 PM CSTTSTM WND GST 863 S Slovak, ARMEASURED AT THE STUTTGART AIRPORT.
Feb 1, 3:38 PM CSTHAIL 1.53 S Slovak, AR
Feb 1, 3:40 PM CSTTSTM WND DMG3 N Stuttgart, ARSEVERAL TREES AND POWERLINES ARE DOWN ON HIGHWAY 79 BETWEEN STUTTGART AND ULM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 1, 12:37 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

333 
WUUS54 KLZK 012125
SVRLZK
ARC001-069-085-095-117-012215-
/O.NEW.KLZK.SV.W.0034.120201T2125Z-120201T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
325 PM CST WED FEB 1 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
  NORTHERN JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
  SOUTHEASTERN LONOKE COUNTY IN CENTRAL ARKANSAS...
  WEST CENTRAL MONROE COUNTY IN EASTERN ARKANSAS...
  SOUTHERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 415 PM CST

* AT 322 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO QUARTER  
  SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM  
  4 MILES SOUTH OF MCCREANOR TO 6 MILES WEST OF HUMNOKE TO 6 MILES   
  SOUTHEAST OF HENSLEY ISLAND...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STUTTGART...          CLARENDON...          ULM...
  STUTTGART MUNI ARPT...                      ROE...
  PINE BLUFF ARSENAL... PARKERS CORNER...     HUMPHREY...
  HUMNOKE...            BRUMMITT...           ALTHEIMER...
  ALMYRA...             WABBASEKA...          TUCKER...
  TOMBERLIN...          SLOVAK...             SHERRILL...
  SEATON...

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 29 AND 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3472 9121 3450 9127 3429 9146 3429 9219
      3451 9193 3473 9182
TIME...MOT...LOC 2125Z 270DEG 26KT 3472 9174 3452 9180
          3438 9196

$$

46
3 follow-up statements
403 
WWUS54 KLZK 012129
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
329 PM CST WED FEB 1 2012

ARC001-069-085-095-117-012215-
/O.CON.KLZK.SV.W.0034.000000T0000Z-120201T2215Z/
ARKANSAS AR-JEFFERSON AR-LONOKE AR-MONROE AR-PRAIRIE AR-
329 PM CST WED FEB 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
PRAIRIE...WEST CENTRAL MONROE...SOUTHEASTERN LONOKE...NORTHERN
JEFFERSON AND NORTHWESTERN ARKANSAS COUNTIES UNTIL 415 PM CST...

AT 327 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO 
QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTH OF PARKERS 
CORNER TO 2 MILES SOUTHWEST OF HUMNOKE TO 7 MILES NORTHWEST OF 
ALTHEIMER...MOVING EAST AT 40 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  STUTTGART...          CLARENDON...          ULM...
  STUTTGART MUNI ARPT...                      ROE...
  PINE BLUFF ARSENAL... PARKERS CORNER...     HUMPHREY...
  HUMNOKE...            BRUMMITT...           ALTHEIMER...
  ALMYRA...             WABBASEKA...          TUCKER...
  TOMBERLIN...          SLOVAK...             SHERRILL...
  SEATON...

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 29 AND 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3472 9121 3450 9127 3429 9146 3429 9219
      3451 9193 3473 9182
TIME...MOT...LOC 2128Z 270DEG 28KT 3472 9168 3452 9174
          3438 9190

$$

46
948 
WWUS54 KLZK 012148
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
348 PM CST WED FEB 1 2012

ARC069-085-012157-
/O.CAN.KLZK.SV.W.0034.000000T0000Z-120201T2215Z/
JEFFERSON AR-LONOKE AR-
348 PM CST WED FEB 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LONOKE AND
NORTHERN JEFFERSON COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED
EAST OF THE WARNED AREA.

&&

LAT...LON 3448 9158 3473 9163 3472 9121 3450 9127
      3429 9146 3429 9170
TIME...MOT...LOC 2147Z 270DEG 28KT 3464 9153 3448 9149
          3431 9162

$$

ARC001-095-117-012215-
/O.CON.KLZK.SV.W.0034.000000T0000Z-120201T2215Z/
ARKANSAS AR-MONROE AR-PRAIRIE AR-
348 PM CST WED FEB 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PRAIRIE...WEST CENTRAL MONROE AND NORTHWESTERN ARKANSAS COUNTIES
UNTIL 415 PM CST...

AT 345 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES NORTH OF STUTTGART
MUNI ARPT TO 2 MILES EAST OF STUTTGART TO 8 MILES NORTHEAST OF
RICHARDSON...MOVING EAST AT 40 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  STUTTGART...          CLARENDON...          ULM...
  STUTTGART MUNI ARPT...                      ROE...
  ALMYRA...             SLOVAK...             LODGE CORNER...
  FAIRMOUNT...          DUNCAN...             CASSCOE...
  BAYOU METO STATE GAME AREA...               ABERDEEN...
  YODER...              WILSON RESERVOIR...   WALWORTH RES...
  VALLIER...            VABY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3448 9158 3473 9163 3472 9121 3450 9127
      3429 9146 3429 9170
TIME...MOT...LOC 2147Z 270DEG 28KT 3464 9153 3448 9149
          3431 9162

$$

46
572 
WWUS54 KLZK 012212
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
412 PM CST WED FEB 1 2012

ARC001-095-117-012222-
/O.EXP.KLZK.SV.W.0034.000000T0000Z-120201T2215Z/
ARKANSAS AR-MONROE AR-PRAIRIE AR-
412 PM CST WED FEB 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PRAIRIE...WEST
CENTRAL MONROE AND NORTHWESTERN ARKANSAS COUNTIES WILL EXPIRE AT 415
PM CST...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.

LAT...LON 3448 9158 3473 9163 3472 9121 3450 9127
      3429 9146 3429 9170
TIME...MOT...LOC 2212Z 270DEG 28KT 3464 9129 3448 9125
          3431 9138

$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 3:00 PM CST, 25 minutes earlier.

Area forecast discussion, Feb 1, 3:00 PM CST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
300 PM CST WED FEB 1 2012

.DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS DEVELOP ACROSS EASTERN OKLAHOMA
THIS AFTERNOON AND MOVED EAST INTO AREAS OF HIGHER INSTABILITY
ACROSS CENTRAL ARKANSAS. THE MAIN ISSUE HAS BEEN LARGE HAIL...ALONG
WITH REPORTS OF LOTS OF SMALL HAIL AND HEAVY RAINFALL. THESE STORMS
WILL CONTINUE UNTIL FRONTAL PASSAGE LATER THIS AFTERNOON IN THE
EVENING HOURS.

AFTER THE FRONT MOVES THROUGH AND STALLS SOUTH OF THE STATE...HIGH
PRESSURE WILL BRING DRY WEATHER FOR THURSDAY. HOWEVER...IT WILL BE A
QUICK PERIOD OF DRY CONDITIONS...AS THE HIGH QUICKLY MOVES EAST AND
THE STALLED FRONT MOVES NORTH AS A WARM FRONT THURSDAY NIGHT INTO
FRIDAY MORNING.

THIS SYSTEM WILL BEAR WATCHING...AS WARM AIR ADVECTION AND STRONG
WINDS FIELDS ASSOCIATED WITH THE UPPER SYSTEM COULD BRING SEVERE
POTENTIAL TO THE REGION. ALSO...PLENTY OF MOISTURE WILL BE
AVAILABLE...WITH CONCERN FOR HEAVY RAINFALL. THIS SYSTEM WILL
CONTINUE TO BE MONITORED IN THE COMING DAYS.

AFTER THE COLD FRONT PASSES SATURDAY MORNING...DRY WEATHER WILL
REMAIN IN THE FORECAST THROUGH THE MIDDLE OF NEXT WEEK. TEMPERATURES
WILL FALL INTO THE 50S BEHIND THE FRONT...AND REMAIN NEAR NORMAL
THROUGH THE REST OF THE EXTENDED.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT AND LONG TERM...58
Hazardous weather outlook, Feb 1, 9:30 AM CST, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
930 AM CST WED FEB 1 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
930 AM CST WED FEB 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL BE NOTED ACROSS
ARKANSAS TODAY...WITH THE BEST COVERAGE THIS AFTERNOON. AN ISOLATED
STRONG OR SEVERE STORM CANNOT BE RULED OUT...BUT WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED. LARGE HAIL AND DAMAGING WINDS WOULD BE THE
THREATS IF ANY STORMS MANAGE TO BECOME SEVERE. THE STORM THREAT WILL
WIND DOWN IN THE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE NEXT STORM SYSTEM WILL APPROACH FOR FRIDAY AFTERNOON THROUGH
EARLY SATURDAY. SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE REGION
DURING THIS TIME AND THERE ARE INDICATIONS SOME OF THE STORMS COULD
BE STRONG TO POSSIBLY SEVERE. WHILE IT IS TOO EARLY TO DETERMINE IF
THE AREA WILL SEE WIDESPREAD SEVERE WEATHER...FORECASTS WILL BE
MONITORED CLOSELY OVER THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

63/58

In the hours before

Local storm report, Feb 1, 2:52 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
252 PM CST WED FEB 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             EAST END                34.55N 92.32W
02/01/2012  E1.75 INCH       SALINE             AR   AMATEUR RADIO

&&

227
Local storm report, Feb 1, 2:59 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
259 PM CST WED FEB 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     MALVERN                 34.37N 92.82W
02/01/2012                   HOT SPRING         AR   LAW ENFORCEMENT

            TREES AND POWERLINES ARE DOWN IN MALVERN.

0224 PM     TSTM WND DMG     BISMARCK                34.32N 93.17W
02/01/2012                   HOT SPRING         AR   LAW ENFORCEMENT

            TREES AND POWERLINES ARE DOWN IN BISMARK.

0254 PM     HAIL             2 SE MALVERN            34.35N 92.79W
02/01/2012  E1.00 INCH       HOT SPRING         AR   LAW ENFORCEMENT

&&

227
Special weather statement, Feb 1, 3:01 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
301 PM CST WED FEB 1 2012

ARZ053-062-012145-
CLARK AR-DALLAS AR-
301 PM CST WED FEB 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DALLAS AND SOUTHEASTERN
CLARK COUNTIES UNTIL 345 PM CST...

AT 258 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF RED SPRINGS...OR 17 MILES
SOUTH OF ARKADELPHIA...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WHELEN SPRINGS...     SPARKMAN...           GURDON...
  VADEN...              PINE GROVE...         OUACHITA...
  MANNING...            TRACE...              SYCAMORE...
  SMITHTON...           SHAKERTOWN...         RED SPRINGS...
  KANSAS...             COPELAND RIDGE...     BARRINGER...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3381 9317 3395 9318 3403 9277 3382 9273
TIME...MOT...LOC 2101Z 262DEG 22KT 3389 9309

44
Local storm report, Feb 1, 3:02 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
302 PM CST WED FEB 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     HAIL             REDFIELD                34.44N 92.18W
02/01/2012  E1.00 INCH       JEFFERSON          AR   LAW ENFORCEMENT

&&

227
Local storm report, Feb 1, 3:19 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
319 PM CST WED FEB 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             AIN                     34.21N 92.34W
02/01/2012  E1.75 INCH       GRANT              AR   PUBLIC

&&

227
Special weather statement, Feb 1, 3:20 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
320 PM CST WED FEB 1 2012

ARZ045-046-056-057-012220-
ARKANSAS AR-JEFFERSON AR-LONOKE AR-PRAIRIE AR-
320 PM CST WED FEB 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PRAIRIE...SOUTHEASTERN
LONOKE...NORTHERN JEFFERSON AND NORTHWESTERN ARKANSAS COUNTIES UNTIL
415 PM CST...

AT 318 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF
BAYOU METO TO NEAR ENGLAND TO NEAR KEARNEY...AND MOVING EAST AT 35
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  STUTTGART...          ULM...
  STUTTGART MUNI ARPT...                      REDFIELD...
  PARKERS CORNER...     HUMPHREY...           HUMNOKE...
  HENSLEY ISLAND...     ENGLAND...            BRUMMITT...
  WRIGHT...             WABBASEKA...          TUCKER...
  TOMBERLIN...          TOLLVILLE...          SLOVAK...
  SHERRILL...           SEATON...

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 20 AND 23.

IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE
STORMS PASS.

&&

LAT...LON 3467 9145 3460 9145 3433 9153 3440 9221
      3443 9221 3445 9218 3449 9209 3449 9203
      3453 9203 3454 9200 3477 9185 3477 9142
TIME...MOT...LOC 2120Z 272DEG 24KT 3468 9178 3454 9187
          3440 9209

46

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 5:22 AM CSTDense Fog AdvisoryLZKCleburne, Conway, Faulkner, Garland, Independence, Jackson and 4 more4 hr
Feb 1, 11:30 AM CSTSpecial Weather StatementLZKScott30 min
Feb 1, 12:16 PM CSTSpecial Weather StatementLZKScott59 min
Feb 1, 12:56 PM CSTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Yell49 min
Feb 1, 1:01 PM CSTSpecial Weather StatementLZKPolk44 min
Feb 1, 1:40 PM CSTSevere Thunderstorm WarningLZKFaulkner, Garland, Perry, Pulaski, Saline50 min
Feb 1, 1:47 PM CSTSpecial Weather StatementLZKPike43 min
Feb 1, 2:06 PM CSTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike39 min
Feb 1, 2:17 PM CSTSpecial Weather StatementLZKGrant43 min
Feb 1, 2:23 PM CSTSevere Thunderstorm WarningLZKGarland, Hot Spring52 min
Feb 1, 2:24 PM CSTSpecial Weather StatementLZKLonoke, Pulaski61 min
Feb 1, 2:28 PM CSTSpecial Weather StatementLZKDallas47 min
Feb 1, 2:35 PM CSTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline40 min
Feb 1, 2:55 PM CSTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Jefferson35 min
Feb 1, 3:01 PM CSTSpecial Weather StatementLZKClark44 min
Feb 1, 3:13 PM CSTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Hot Spring36 min
Feb 1, 3:20 PM CSTSpecial Weather StatementLZKLonoke60 min
Feb 1, 3:23 PM CSTSevere Thunderstorm WarningLZKCleveland, Grant, Jefferson, Lincoln43 min
Feb 1, 3:31 PM CSTSpecial Weather StatementLZKPrairie59 min
Feb 1, 3:32 PM CSTSpecial Weather StatementLZKDallas48 min
Feb 1, 3:39 PM CSTTornado WarningLZKArkansas, Monroe, Prairie20 min
Feb 1, 3:48 PM CSTSevere Thunderstorm WarningLZKArkansas, Cleveland, Desha, Jefferson, Lincoln42 min
Feb 1, 3:58 PM CSTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie33 min
Feb 1, 4:08 PM CSTSpecial Weather StatementLZKDrew47 min
Feb 1, 4:21 PM CSTSevere Thunderstorm WarningLZKArkansas, Bradley, Cleveland, Desha, Drew, Lincoln54 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.